Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some recursively unsolvable problems in analysis


Author: Andrew Adler
Journal: Proc. Amer. Math. Soc. 22 (1969), 523-526
MSC: Primary 02.74
DOI: https://doi.org/10.1090/S0002-9939-1969-0248020-7
MathSciNet review: 0248020
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Martin Davis, Extensions and corollaries of recent work on Hilbert’s Tenth Problem., Illinois J. Math. 7 (1963), 246–250. MR 0148539
  • [2] Alfred Tarski, A Decision Method for Elementary Algebra and Geometry, RAND Corporation, Santa Monica, Calif., 1948. MR 0028796

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.74

Retrieve articles in all journals with MSC: 02.74


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248020-7
Article copyright: © Copyright 1969 American Mathematical Society